Communications in Mathematical Physics

, Volume 227, Issue 2, pp 211–241

Weighted Bergman Kernels and Quantization}

  • Miroslav Engliš

DOI: 10.1007/s002200200634

Cite this article as:
Engliš, M. Commun. Math. Phys. (2002) 227: 211. doi:10.1007/s002200200634


Let Ω be a bounded pseudoconvex domain in CN, φ, ψ two positive functions on Ω such that − log ψ, − log φ are plurisubharmonic, and z∈Ω a point at which − log φ is smooth and strictly plurisubharmonic. We show that as k→∞, the Bergman kernels with respect to the weights φkψ have an asymptotic expansion
for x,y near z, where φ(x,y) is an almost-analytic extension of &\phi;(x)=φ(x,x) and similarly for ψ. Further, \(\). If in addition Ω is of finite type, φ,ψ behave reasonably at the boundary, and − log φ, − log ψ are strictly plurisubharmonic on Ω, we obtain also an analogous asymptotic expansion for the Berezin transform and give applications to the Berezin quantization. Finally, for Ω smoothly bounded and strictly pseudoconvex and φ a smooth strictly plurisubharmonic defining function for Ω, we also obtain results on the Berezin–Toeplitz quantization.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Miroslav Engliš
    • 1
  1. 1.MÚAV ČR, Žitná 25, 11567 Prague 1, Czech Republic. E-mail: englis@math.cas.czCZ

Personalised recommendations